Author Details

Molenberghs, Geert, Universiteit Hasselt & KU Leuven, Belgium

  • Vol 2, No 4 (2013) - Articles
    On the Connections Between Bridge Distributions, Marginalized Multilevel Models, and Generalized Linear Mixed Models
    Abstract  PDF

International Journal of Statistics and Probability   ISSN 1927-7032(Print)   ISSN 1927-7040(Online)

Copyright © Canadian Center of Science and Education

To make sure that you can receive messages from us, please add the '' domain to your e-mail 'safe list'. If you do not receive e-mail in your 'inbox', check your 'bulk mail' or 'junk mail' folders.